# SDR CA190410006

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2090199101
- Condition: Not Seated
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL IMBALANCE (C) MESSAGE IN FLIGHT.  FOUND BOTH CENTER. TANK EJECTOR CHECK VALVES NOT SEATED CORRECTLY AND ORINGS PUSHED OUT.  DAMAGED ORINGS + VALVES REPLACED BY NEW. (TC# 20190410006)
